Hokkaido Mathematical Journal

No.1

ABODAYEH Kamaleldin, ANANDAM Victor,
Potential-theoretic study of functions on an infinite network
Hokkaido Mathematical Journal, 37 (2008) pp.59-73
DUNGEY Nick,
Time regularity for aperiodic or irreducible random walks on groups
Hokkaido Mathematical Journal, 37 (2008) pp.19-40
LAHIRI Indrajit,
Weighted sharing of three values by meromorphic functions
Hokkaido Mathematical Journal, 37 (2008) pp.41-58
CHO Jong Taek,
Pseudo-Einstein CR-structures on real hypersurfaces in a complex space form
Hokkaido Mathematical Journal, 37 (2008) pp.1-17
IWATA Yukiko,
A generalized local limit theorem for mixing semi-flows
Hokkaido Mathematical Journal, 37 (2008) pp.215-240
NISHIZAWA Yusuke,
Existence of horseshoe sets with nondegenerate one-sided homoclinic tangencies in ${\mathbb R}^{3}$
Hokkaido Mathematical Journal, 37 (2008) pp.133-145
MOCHIZUKI Shinichi, TAMAGAWA Akio,
The algebraic and anabelian geometry of configuration spaces
Hokkaido Mathematical Journal, 37 (2008) pp.75-131
MORI Hideo,
Chu correspondences
Hokkaido Mathematical Journal, 37 (2008) pp.147-214